# SDR ASOA2015031812416

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 29,598 hours, 27,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN INOPERATIVE LT SIDE OF GALLEY.  R & R WIRE SPLICE CONNECTOR IAW SPM 20-17-31.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
